NEW ENTIRE POSITIVE SOLUTION FOR THE NONLINEAR SCHRODINGER EQUATION: COEXISTENCE OF FRONTS AND BUMPS
Publication in refereed journal


Full Text

Times Cited
Web of Science6WOS source URL (as at 05/08/2020) Click here for the latest count

Other information
AbstractIn this paper we construct new kinds of positive solutions of
All Author(s) ListSantra S, Wei JC
Journal nameAmerican Journal of Mathematics
Year2013
Month4
Day1
Volume Number135
Issue Number2
PublisherJohns Hopkins University Press: American Journal of Mathematics
Pages443 - 491
ISSN0002-9327
LanguagesEnglish-United Kingdom
Web of Science Subject CategoriesMathematics; MATHEMATICS

Last updated on 2020-06-08 at 03:43